Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
andrea

Safe to take ortho-tricyclen with Accutane? PLEASE READ

Recommended Posts

I started my Accutane treatment 10 weeks ago (you can check out my log in the personal regimen section) and now I am practically acne-free! What made me break out in the first place was a birth control shot called Depo-Provera. Granted, I've always dealt with acne, but the Depo made me break out horribly (I'm talking 50+ pimples).

My depo has since worn out, and since Accutane requires two forms of birth control, my doc has prescribed me Ortho-tricyclen. She says that it clears skin, but no guarantees on what may intially happen, only that it clears "in the long run".

I CANNOT afford a massive breakout from this birth control. I've just come way too far in my Accutane treatment....so what I'm wondering is ... will the Ortho make me have a breakout?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×